| Model Number |
989605420183 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Return of the suspect transducer is anticipated.Evaluation of the transducer will be included in a follow up report upon its return and investigation completion.
Event or Problem Description
A customer reported an s8-3t model transducer was producing blurry images.There was no injury associated with this event.
Additional Manufacturer Narrative
Evaluation of the transducer confirmed the imaging issue as described by the customer.Investigation of the device noted oil separation in the window, scratches on the tip shell and handle, and residue on the cable.The physical damage to the transducer inhibited the overall performance of the device and is indicative of improper maintenance.